It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-30-2009, 03:55 PM   #1
Member
(male)
 
Join Date: Mar 2009
Location: Nashville, TN
Posts: 84
bludragon HB User
Penis getting smaller - help

I was checking message boards for men that may have similar issues to what I am going thru. My penis has gotten smaller over the last nine months and I am very concerned about this and as a result, I cannot even masturbate any more. When I wake up in the morning feeling the need to do it, and grab ahold of it… then feel that it is thinner and shorter than before, immediately I lose my erection and cannot get it back.

While I was on the message boards, I came across several men that complained about this same problem. In fact, I came across one posting from a young man that writes "over the last 4 months his penis has gone from 9 inches erect to about 5 inches erect." This is a significant loss in size (length). He had gained about 30 pounds, with may not be that much, unless he was extremely overweight already. However, this does not sound like it would be "appearing" to be almost half the length that it was, and apparently he had measured. If not, how would he know the length?

This being said, I am 50 y/o and over the last nine month, my penis has reduced in size from a little more than two fisted hands, to now only one and a half fists. I am concerned why my penis is actually getting shorter, and it’s getting thinner. I also have two female “friends” that are close to me. They have enjoyed my penis for over nine years; however they have admitted that they can tell it is now shorter and thinner. This supports my claim that it is not just me, not my imagination, and not the way it looks, my penis is actually shorter and thinner now than it was nine months ago. (sorry, I do not know the inches, only how it fits in my hands, which I have been doing for over 30 years, so I am familiar with how it “was” feeling in my hands and how it feels and fits now.

Medical information: I have been diagnosed with low testosterone level (105 – blood test) and fibromyalgia. Because of this, I have been taking Lyrica (300mg/day) and Testosterone supplements from my doctor. Can either of these conditions or either medications cause my penis to decrease in size?

If it is not the conditions I mentioned or the medications, what can be causing my penis to decrease in length and girth? MORE importantly, is there a way to reverse it -- make my penis longer and thicker again? Thank you.

 
Sponsors Lightbulb
   
Old 04-01-2009, 05:24 PM   #2
Senior Veteran
(male)
 
Join Date: May 2003
Location: Florida
Posts: 3,186
Magnetic HB UserMagnetic HB User
Re: Penis getting smaller - help

It might be age-related. As we get older, it takes longer to get an erection due to reduced blood flow. You want to make sure you have no treatable health conditions that are causing this - did you mention this to your doctor? Taking Viagra might get you some of that size back, so it might be worth asking your doctor for a trial prescription (or free sample) to see how it works for you.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
bigger penis faraz83 Men's Health 5 09-07-2010 02:41 AM
Penis getting shorter and thinner bludragon Men's Health 11 07-08-2010 08:17 AM
HELP! how do i know when my penis started growth or when its finish growth? RageingFlame Sexual Health - Teens 1 10-12-2008 07:14 PM
Bigger Veins on Penis,ED among other symptoms HELP PLEASE HelpII Sexual Health - Men 6 10-11-2008 09:17 PM
Small Penis Please Help qwerty123 Sexual Health - Men 44 05-29-2007 06:58 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:36 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!